Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

Question for anyone on anti-depressants?

What changes did you notice after taking them? I'd like to know good and bad. Did they lessen anxiety? Did you feel less of a depedence on drugs or alcohol or more of one? Did you feel like you could apporach people after taking them or did they make you feel less in control? I'd like to know anything about the effects that you could possibly give me. Thank you for the help

Update:

Also is the feeling you get from it sort of a high, like being on alcohol or drugs, or is it something else?

5 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Sometimes it takes time to find which antidepressant works best.

    I have found that I can think more clearly.

    My mood is a little brighter. My depression is less severe.

    I do not feel high from the medication. It makes it a little more easy to do things. I hope this helps. Best Wishes.

  • 1 decade ago

    I have been on several. Prozac, gave me lots of energy but kill my emotions, cymbalta made me almost commit suicide. Effexor, cleared up the depression, but now I don't care about anything. Like I am invinceable, But that I can take vs the others. I still have my emotions and the anxiety and depression are gone. However when I mix alcohol with it I really go nuts.

  • 1 decade ago

    I noticed at first they made me really tired and I was able to sleep better. Though in time I got a burst of energy from them and made me less anxious. I feel it curbed my drinking habits down, I found myself happy with 1/2 a drink or just one.

    I went to counseling also during the first stages for I was very depressed and was drinking for medication.

    Both the anti-depressants and counseling made a good change in my life.

  • Anonymous
    1 decade ago

    it normally takes 4-6 weeks for them to kick in so dont stop suddenly if u dont feel anything it takes time,i think alot of it is "in th head"pardon the expression with regards to taking them for ex if i miss one i feel on edge and start to imagine im having withdrawl symptoms although according to my gp this is impossible,when they do kick in i felt alttle euphoric,not all there for a few weeks till i got used to them but ultimatly find the right one itll do u alot of good lifting ur mood etc....i have just one more thing to add to my comment(more like a book)i took mirtazipane for 3 months and put on nearly 3 stone in weight that i now cant shift so be warned that they do have some drastic side effects if u dont find the right one for you......sorry if this bored anyone......good luck

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    First month and a half I felt sick always. But it went away, now I just feel numb. I didn't like the numbness at first but I like it a lot now. But I'm getting these high's and lows still.

Still have questions? Get your answers by asking now.